# SDR QXEA9500001

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27186
- Make and model: Swrngn SA227AC
- Aircraft serial: AC707
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN16
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HLN - NLG INTRANSIT LIGHT REMAINED ON AFTER LANDING GEAR SELECTED UP.  FLIGHT RETURNED TO FIELD WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FERRIED TO PDX FOR REPAIRS.  BOTH NLG UPLOCK SWITCHES WERE REPLACED AND ALL GROUND TESTS WERE NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
